A Case of Mucosal Fixed Drug Eruption Caused by Tamsulosin Administration
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Fixed drug eruption (FDE) is a rare type of drug reaction that involves the skin and, less commonly, the mucosal membranes. It is characterized by clinically well-defined erythema- tous patches or plaques with or without blisters, which relapse at the same location if the causative agent is readministered. Tamsulosin is an alpha-1 adrenergic receptor blocker used to treat benign prostatic hyperplasia, and its common side effects are dizziness and head- ache. Only one case of cutaneous FDE due to tamsulosin administration has been reported but no other case of mucosal involvement has been reported to date. Therefore, we present a case of mucosal FDE caused by tamsulosin administration along with a literature review.
Abstract
Fixed drug eruption (FDE) is a rare type of drug reaction that involves the skin and, less commonly, the mucosal membranes. It is characterized by clinically well-defined erythema- tous patches or plaques with or without blisters, which relapse at the same location if the causative agent is readministered. Tamsulosin is an alpha-1 adrenergic receptor blocker used to treat benign prostatic hyperplasia, and its common side effects are dizziness and head- ache. Only one case of cutaneous FDE due to tamsulosin administration has been reported but no other case of mucosal involvement has been reported to date. Therefore, we present a case of mucosal FDE caused by tamsulosin administration along with a literature review.
참고문헌 (5)
- Özkaya E, "Oral mucosal fixed drug eruption: characteristics and differential diagnosis", J Am Acad Dermatol, 69, pp.51~58 (2013)
- Montazer F, "A first case of fixed drug eruption due to Tamsulosin", J Cosmet Dermatol, 19, pp.1143~1145 (2020)
- 정재우, "Clinical Features of Fixed Drug Eruption at a Tertiary Hospital in Korea", Allergy, Asthma & Immunology Research, 6(5), pp.415~420 (2014), 대한천식알레르기학회
- Tan CK, "Tamsulosin-induced photosensitivity rash", Singapore Med J, 59, pp.336~337 (2018)
- Wulf NR, "Sulfonamide cross-reactivity : is there evidence to support broad cross-allergenicity?", Am J Health Syst Pharm, 70, pp.1483~1494 (2013)
